# SDR P5CA9700397

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Rt Mlg Ww Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR O/B LWR WELL DOOR 3RD HINGE FROM FRONT CRACKED.  REPLACED PER MM 32-14-02.
